Alert archive / Nebraska / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 47, NWS Cheyenne, WY
NWS Cheyenne, WY issued this severe thunderstorm warning at Jun 12, 2017, 10:02 PM MDT for Sioux County, Nebraska. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 12, 2017, 10:02 PM MDT (04:02 UTC)
- Expired
- Jun 12, 2017, 10:30 PM MDT
- In force
- 28 min
- Issued by
- NWS Cheyenne, WY
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
County Sioux County, NE
The radar
The Rapid City radar (KUDX), 160 km from the middle of the area, began a volume at 04:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Rapid City, SD (KRAP), launched 00:00Z, 4.0 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 421 J/kg
- Mixed-layer CIN
- -41 J/kg
- Mixed-layer LCL
- 1755 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 31 m²/s²
- 0-3 km storm-relative helicity
- 149 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 2.0
The text
As transmitted.
266
WUUS55 KCYS 130402
SVRCYS
NEC165-130430-
/O.NEW.KCYS.SV.W.0047.170613T0402Z-170613T0430Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Cheyenne WY
1002 PM MDT MON JUN 12 2017
The National Weather Service in Cheyenne has issued a
* Severe Thunderstorm Warning for...
Northwestern Sioux County in the Panhandle of Nebraska...
* Until 1030 PM MDT
* At 1002 PM MDT, a severe thunderstorm was located near Harrison, or
25 miles east of Lusk, moving northeast at 45 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Harrison and Montrose.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4292 10351 4255 10392 4270 10405 4301 10386
4300 10362
TIME...MOT...LOC 0402Z 214DEG 39KT 4268 10396
HAIL...1.25IN
WIND...60MPH
$$
LevinWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 5:34 PM MDT, 4 hours 28 minutes earlier.
Area forecast discussion, Jun 12, 5:34 PM MDT, 4 hours 28 minutes before
Area Forecast Discussion
National Weather Service Cheyenne WY
534 PM MDT Mon Jun 12 2017
.SHORT TERM...(Late this afternoon through Tuesday)
Issued at 347 PM MDT Mon Jun 12 2017
Ongoing severe weather episode, so will keep this discussion
concise.
Impressive upper diffluence, 50-60kt 0-6 km shear, and 150-200
m2/s2 helicity supporting scattered supercellular convection
over southeast/east-central Wyoming this afternoon. Received
numerous reports of very large /up to 4.5"/ hail, along with
several funnel clouds, and couple of tornadoes. A Tornado Watch
remains in effect until 8 PM MDT for east-central/southeast
Wyoming east to western Nebraska panhandle counties bordering
Wyoming. Storm motion has been to north to northeast about 35kt.
Thunderstorms will end from southwest to northeast this evening
with the passage of dryline from northern Colorado and strong cold
front from the west.
Intense upper low will track northeast into the northern Plains
Tuesday. Large pressure gradient and 50-60 kt winds in low/mid
levels will maintain strong westerly winds, especially during the
afternoon hours. Potential for high wind event is marginal given
wrap-around cloud cover and resultant lack of deep layer mixing.
High Wind Watch will remain in effect for now. High temperatures
Tuesday will be 5-10 degrees cooler.
.LONG TERM...(Tuesday night through Monday)
Issued at 244 PM MDT Mon Jun 12 2017
An abbreviated discussion due to impending severe weather. Warm
and dry weather expected across the CWA for Weds through Friday
under a zonal flow aloft and rather dry air. A weak shortwave
looks to pass across the northern tier states Friday and push a
Pacific front across the CWA bringing a little cooler air for
Saturday. Some moisture on return flow Saturday may combine with
another impulse to produce some convection late Saturday through
Sunday before drying again Monday.
&&
.AVIATION...(For the 00Z TAFS through 00Z Tuesday evening)
Issued at 534 PM MDT Mon Jun 12 2017
Showers and tstms will move over mainly the Neb Panhandle this
evening with associated MVFR/IFR cigs and vsbys. Sfc front will
then move east across the area later this evening switching winds
out of the west to northwest. Windy across se Wy Tuesday late
morning and afternoon with gusts over 45kts mainly from KRWL to
KLAR.
&&
.FIRE WEATHER...
Issued at 347 PM MDT Mon Jun 12 2017
Severe weather will be the primary focus for areas from Albany and
Converse counties eastward into western Nebraska this afternoon and
evening where large hail, damaging winds, heavy rain, and a few
tornadoes are expected. Although temperatures will be cooler Tuesday,
strong and gusty westerly winds and low humidities will keep fire
conditions somewhat elevated, especially west of the Laramie Range.
A warmer, drier, and less windy air mass will prevail for the latter
half of the week.
&&
.CYS WATCHES/WARNINGS/ADVISORIES...
WY...High Wind Watch from Tuesday morning through Tuesday evening for
WYZ104-105-109-110.
NE...None.
&&
SHORT TERM...MAJ
LONG TERM...RE
AVIATION...RE
FIRE WEATHER...MAJHazardous weather outlook, Jun 12, 9:14 PM MDT, 48 minutes before
Hazardous Weather Outlook National Weather Service Cheyenne WY 914 PM MDT Mon Jun 12 2017 NEZ002-003-095-096-WYZ101-102-107-108-140315- Dawes-Box Butte-North Sioux-South Sioux- Converse County Lower Elevations-Niobrara County- East Platte County-Goshen County- 914 PM MDT Mon Jun 12 2017 This hazardous weather outlook is for portions of western Nebraska...east central Wyoming and southeast Wyoming. .DAY ONE...TONIGHT Scattered thunderstorms will continue until midnight. Some of the storms may produce hail up to nickel size, gusty winds to 40 mph and locally heavy rainfall. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY Strong and gusty west winds of 45 to 55 mph will prevail Tuesday behind a cold frontal passage. .Spotter information statement... Spotter activation will not be needed. NEZ019>021-054-055-WYZ103>106-109>119-140315- Scotts Bluff-Banner-Morrill-Kimball-Cheyenne-North Laramie Range- Ferris/Seminoe/Shirley Mountains-Shirley Basin- Central Laramie Range and Southwest Platte County- Central Carbon County-North Snowy Range Foothills- Southwest Carbon County-Sierra Madre Range- Upper North Platte River Basin-Snowy Range-Laramie Valley- South Laramie Range-South Laramie Range Foothills- Central Laramie County-East Laramie County- 914 PM MDT Mon Jun 12 2017 This hazardous weather outlook is for portions of western Nebraska...south central Wyoming and southeast Wyoming. .DAY ONE...TONIGHT Gusty west winds of 40 to 50 mph will develop tonight behind a strong cold front. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY Strong and gusty west winds of 45 to 55 mph will continue Tuesday. .Spotter information statement... Spotter activation will not be needed.
In the hours before
Local storm report, Jun 12, 8:39 PM MDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
839 PM MDT MON JUN 12 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM HAIL NW FORT LARAMIE 42.21N 104.52W
06/12/2017 M2.00 INCH GOSHEN WY COCORAHS
&&
MJAMSKILocal storm report, Jun 12, 8:47 PM MDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
847 PM MDT MON JUN 12 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0822 PM TORNADO 13 S ALLIANCE 41.91N 102.87W
06/12/2017 MORRILL NE LAW ENFORCEMENT
65 TRAIN CARS BLOWN OVER.
&&
MJAMSKILocal storm report, Jun 12, 9:21 PM MDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE CHEYENNE WY
921 PM MDT MON JUN 12 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM TORNADO BAYARD 41.76N 103.32W
06/12/2017 MORRILL NE BROADCAST MEDIA
LARGE TREES DOWN. ROOF LIFTED OFF A BUILDING ON THE
SCHOOL PROPERTY.
&&
MJAMSKILocal storm report, Jun 12, 9:25 PM MDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
925 PM MDT MON JUN 12 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0818 PM HAIL ALLIANCE 42.10N 102.87W
06/12/2017 E2.50 INCH BOX BUTTE NE PUBLIC
REPORT RECEIVED VIA FACEBOOK.
&&
GCLAYCOMLocal storm report, Jun 12, 9:40 PM MDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
940 PM MDT MON JUN 12 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0807 PM HAIL DOUGLAS 42.76N 105.39W
06/12/2017 E0.50 INCH CONVERSE WY PUBLIC
HAIL MARBLE TO DIME SIZE.
&&
DDEALLocal storm report, Jun 12, 10:01 PM MDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE CHEYENNE WY
1001 PM MDT MON JUN 12 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0308 PM HAIL WHEATLAND 42.05N 104.96W
06/12/2017 E0.75 INCH PLATTE WY EMERGENCY MNGR
0311 PM HAIL 3 N BORDEAUX 41.99N 104.95W
06/12/2017 M1.00 INCH PLATTE WY TRAINED SPOTTER
0313 PM HAIL WHEATLAND 42.05N 104.96W
06/12/2017 M1.00 INCH PLATTE WY TRAINED SPOTTER
0314 PM FUNNEL CLOUD 11 E WHEATLAND 42.05N 104.74W
06/12/2017 PLATTE WY TRAINED SPOTTER
ON CORAL RD.
0314 PM HAIL 1 S WHEATLAND 42.04N 104.96W
06/12/2017 E4.25 INCH PLATTE WY TRAINED SPOTTER
0315 PM HAIL 2 N BORDEAUX 41.98N 104.95W
06/12/2017 M2.00 INCH PLATTE WY TRAINED SPOTTER
0321 PM HAIL WHEATLAND 42.05N 104.96W
06/12/2017 M2.00 INCH PLATTE WY EMERGENCY MNGR
0323 PM HAIL WHEATLAND 42.05N 104.96W
06/12/2017 M2.75 INCH PLATTE WY EMERGENCY MNGR
A NUMBER OF VEHICLES AND WINDOWS DAMAGED.
0325 PM HAIL 3 S WHEATLAND 42.01N 104.96W
06/12/2017 M4.25 INCH PLATTE WY TRAINED SPOTTER
0330 PM HAIL 3 N BORDEAUX 41.99N 104.95W
06/12/2017 M4.25 INCH PLATTE WY TRAINED SPOTTER
0346 PM HAIL 3 E DOUGLAS 42.76N 105.33W
06/12/2017 M1.50 INCH CONVERSE WY COCORAHS
CAR DENTS AND BROKEN HOUSE WINDOWS.
0347 PM HAIL WARREN AF BASE 41.15N 104.86W
06/12/2017 M0.88 INCH LARAMIE WY TRAINED SPOTTER
0350 PM HAIL DOUGLAS 42.76N 105.39W
06/12/2017 E1.75 INCH CONVERSE WY TRAINED SPOTTER
QUARTER TO GOLF BALL SIZED HAIL ESTIMATED.
0350 PM HAIL WARREN AF BASE 41.15N 104.86W
06/12/2017 M2.75 INCH LARAMIE WY TRAINED SPOTTER
GOLF BALL TO BASE BALL HAIL LASTED FIVE MINUTES.
0356 PM TORNADO 4 ENE GRAYROCKS RESERVO 42.16N 104.65W
06/12/2017 GOSHEN WY EMERGENCY MNGR
GOSHEN EM REPORTED TORNADO ON DEER CREEK ROAD ALONG
GOSHEN AND PLATTE COUNTY LINE.
0400 PM HAIL 5 N CHEYENNE 41.22N 104.79W
06/12/2017 M2.75 INCH LARAMIE WY EMERGENCY MNGR
ON TRINIDAD CT EAST OF YELLOWSTONE RD.
0401 PM HAIL WARREN AF BASE 41.15N 104.86W
06/12/2017 M2.50 INCH LARAMIE WY OTHER FEDERAL
ON FE WARREN
0401 PM HAIL 1 N CHEYENNE 41.16N 104.79W
06/12/2017 E2.75 INCH LARAMIE WY PUBLIC
LARAMIE COUNTY EM WIFE REPORTING BASEBALL HAIL AT 107
TRINIDAD COURT IN CHEYENNE
0410 PM HAIL NW FORT LARAMIE 42.21N 104.52W
06/12/2017 M2.00 INCH GOSHEN WY COCORAHS
0412 PM HAIL 10 N CHEYENNE 41.29N 104.79W
06/12/2017 M1.50 INCH LARAMIE WY PUBLIC
0415 PM HAIL 6 NNE CHEYENNE 41.23N 104.75W
06/12/2017 E2.75 INCH LARAMIE WY TRAINED SPOTTER
GOLF BALL TO BASEBALL HAIL AT 8600 BLOCK OF POWDERHOUSE
RD.
0419 PM HAIL FORT LARAMIE 42.21N 104.52W
06/12/2017 M2.50 INCH GOSHEN WY TRAINED SPOTTER
0425 PM HAIL FORT LARAMIE 42.21N 104.52W
06/12/2017 E2.75 INCH GOSHEN WY EMERGENCY MNGR
TIME BASED ON RADAR.
0440 PM TORNADO 11 NE CHEYENNE 41.26N 104.64W
06/12/2017 LARAMIE WY TRAINED SPOTTER
CONFIRMED TORNADO ON THE GROUND.
0457 PM TORNADO 3 SE CARPENTER 41.00N 104.31W
06/12/2017 WELD CO STORM CHASER
LARGE WEDGE TORNADO ON GROUND.
0457 PM FUNNEL CLOUD 7 NNE LINGLE 42.23N 104.29W
06/12/2017 GOSHEN WY TRAINED SPOTTER
0500 PM TORNADO 2 E CARPENTER 41.03N 104.31W
06/12/2017 LARAMIE WY EMERGENCY MNGR
POWER LINES DOWN. MAJOR GAS LINE BROKEN. CONSIDERABLE
DAMAGE WITH WIDE DEBRIS FIELD. SHUT OFF POWER.
0505 PM HAIL 8 S DOUGLAS 42.64N 105.37W
06/12/2017 E4.00 INCH CONVERSE WY LAW ENFORCEMENT
0505 PM TORNADO 5 N CARPENTER 41.10N 104.34W
06/12/2017 LARAMIE WY PUBLIC
0510 PM TORNADO 11 E CARPENTER 41.03N 104.13W
06/12/2017 LARAMIE WY TRAINED SPOTTER
POSSIBLE TORNADO. IRRIGATION PIVOT OVERTURNED. SMALL
BUILDING DAMAGE. COUNTY RDS 203 AND 61. TIME BASED ON
RADAR.
0519 PM FUNNEL CLOUD 5 W PINE BLUFFS 41.18N 104.16W
06/12/2017 LARAMIE WY TRAINED SPOTTER
0520 PM HAIL 2 E DOUGLAS 42.76N 105.35W
06/12/2017 M2.00 INCH CONVERSE WY TRAINED SPOTTER
0521 PM TORNADO 11 E HWY 85 AT DRY RAWH 42.33N 104.10W
06/12/2017 GOSHEN WY EMERGENCY MNGR
*** 1 INJ *** 5500 BLOCK OF COUNTY RD 108. HOUSE DAMAGED.
SHEDS MISSING. TRACTORS OVERTURNED. ONE PERSONAL INJURY.
TIME BASED ON RADAR.
0524 PM TORNADO 1 NE PINE BLUFFS 41.19N 104.05W
06/12/2017 LARAMIE WY TRAINED SPOTTER
TORNADO ON THE GROUND.
0526 PM HAIL 8 SSE PRAIRIE CENTER 42.39N 104.17W
06/12/2017 M2.75 INCH GOSHEN WY EMERGENCY MNGR
GOLF BALL TO BASEBALL.
0530 PM HAIL PINE BLUFFS 41.18N 104.07W
06/12/2017 M3.00 INCH LARAMIE WY TRAINED SPOTTER
TIME BASED ON RADAR.
0533 PM HAIL PINE BLUFFS 41.18N 104.07W
06/12/2017 E3.00 INCH LARAMIE WY TRAINED SPOTTER
0535 PM TORNADO 15 S HARRISON 42.47N 103.88W
06/12/2017 SIOUX NE EMERGENCY MNGR
*** 1 INJ *** SIGNIFICANT DAMAGE TO TWO HOMESTEADS. ONE
INJURED. TIME BASED ON RADAR.
0556 PM TORNADO 9 N BUSHNELL 41.36N 103.89W
06/12/2017 KIMBALL NE TRAINED SPOTTER
INTERMITTENT TOUCHDOWNS.
0605 PM TORNADO 7 N BUSHNELL 41.33N 103.89W
06/12/2017 KIMBALL NE TRAINED SPOTTER
TORNADO ON THE GROUND.
0606 PM TORNADO 7 SW HARRISBURG 41.48N 103.84W
06/12/2017 BANNER NE TRAINED SPOTTER
TORNADO ON THE GROUND.
0610 PM TORNADO 10 N BUSHNELL 41.38N 103.89W
06/12/2017 KIMBALL NE TRAINED SPOTTER
TORNADO ON THE GROUND.
0612 PM TORNADO 10 NNW KIMBALL 41.37N 103.73W
06/12/2017 KIMBALL NE TRAINED SPOTTER
TORNADO ON THE GROUND.
0618 PM TORNADO 8 N BUSHNELL 41.35N 103.89W
06/12/2017 KIMBALL NE TRAINED SPOTTER
TORNADO ON THE GROUND.
0629 PM TORNADO 15 N KIMBALL 41.45N 103.66W
06/12/2017 BANNER NE TRAINED SPOTTER
TORNADO ON THE GROUND.
0630 PM HAIL 1 SW GLENROCK 42.85N 105.87W
06/12/2017 M1.00 INCH CONVERSE WY COCORAHS
0638 PM TORNADO 3 NE HARRISBURG 41.58N 103.70W
06/12/2017 BANNER NE STORM CHASER
41.59N/-103.58
0653 PM HAIL GERING 41.83N 103.67W
06/12/2017 E0.75 INCH SCOTTS BLUFF NE PUBLIC
PEA TO DIME SIZED HAIL AND WINDS 50-60 MPH.
0703 PM HAIL MELBETA 41.78N 103.52W
06/12/2017 E1.25 INCH SCOTTS BLUFF NE CO-OP OBSERVER
QUARTER TO HALF DOLLAR HAIL
0703 PM HAIL 10 S GERING 41.68N 103.67W
06/12/2017 E1.00 INCH BANNER NE TRAINED SPOTTER
0705 PM TORNADO 8 NE HARRISBURG 41.63N 103.63W
06/12/2017 BANNER NE TRAINED SPOTTER
RAIN-WRAPPED TORNADO.
0715 PM TORNADO BAYARD 41.76N 103.32W
06/12/2017 MORRILL NE BROADCAST MEDIA
LARGE TREES DOWN. ROOF LIFTED OFF A BUILDING ON THE
SCHOOL PROPERTY.
0715 PM TORNADO 4 NNE BAYARD 41.81N 103.29W
06/12/2017 MORRILL NE LAW ENFORCEMENT
TREES AND POWER LINES DOWN. HOUSES SEVERELY DAMAGED. A
STORAGE SHED AND TRACTOR WERE SWEPT AWAY. POWER LINES
SNAPPED. TIME BASED ON RADAR.
0800 PM HAIL 5 NNE BONNER 42.00N 102.98W
06/12/2017 E1.75 INCH MORRILL NE PUBLIC
NEAR THE MORRILL-BOX BUTTE COUNTY LINE.
0807 PM HAIL DOUGLAS 42.76N 105.39W
06/12/2017 E0.50 INCH CONVERSE WY PUBLIC
HAIL MARBLE TO DIME SIZE.
0810 PM HAIL ALLIANCE 42.10N 102.87W
06/12/2017 E1.00 INCH BOX BUTTE NE PUBLIC
KANSAS ST IN ALLIANCE.
0815 PM TORNADO 8 S ALLIANCE 41.98N 102.87W
06/12/2017 MORRILL NE EMERGENCY MNGR
POSSIBLE TORNADO. A BUSINESS LOST HALF ITS ROOF. WINDOWS
AND DOORS WERE BLOWN IN.
0815 PM HAIL ALLIANCE 42.10N 102.87W
06/12/2017 E2.75 INCH BOX BUTTE NE LAW ENFORCEMENT
0818 PM HAIL ALLIANCE 42.10N 102.87W
06/12/2017 E2.50 INCH BOX BUTTE NE PUBLIC
REPORT RECEIVED VIA FACEBOOK.
0822 PM TORNADO 13 S ALLIANCE 41.91N 102.87W
06/12/2017 MORRILL NE LAW ENFORCEMENT
65 TRAIN CARS BLOWN OVER.
&&
GCLAYCOMThe office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 6:06 PM MDT | Tornado Warning | CYS | Banner, Scotts Bluff | 24 min |
| Jun 12, 6:12 PM MDT | Severe Thunderstorm Warning | CYS | Dawes, Sioux | 33 min |
| Jun 12, 6:26 PM MDT | Tornado Warning | CYS | Scotts Bluff | 34 min |
| Jun 12, 6:30 PM MDT | Tornado Warning | CYS | Banner, Scotts Bluff | 30 min |
| Jun 12, 6:34 PM MDT | Severe Thunderstorm Warning | CYS | Dawes | 41 min |
| Jun 12, 6:57 PM MDT | Tornado Warning | CYS | Box Butte, Morrill, Scotts Bluff | 33 min |
| Jun 12, 6:59 PM MDT | Tornado Warning | CYS | Banner, Morrill, Scotts Bluff | 31 min |
| Jun 12, 7:10 PM MDT | Tornado Warning | CYS | Banner, Morrill, Scotts Bluff | 35 min |
| Jun 12, 7:28 PM MDT | Tornado Warning | CYS | Box Butte, Morrill, Scotts Bluff | 47 min |
| Jun 12, 7:58 PM MDT | Severe Thunderstorm Warning | CYS | Box Butte, Morrill | 47 min |
| Jun 12, 8:07 PM MDT | Tornado Warning | CYS | Box Butte, Morrill | 21 min |
| Jun 12, 10:23 PM MDT | Tornado Warning | CYS | Dawes, Sioux | 37 min |
| Jun 12, 11:24 PM MDT | Special Weather Statement | CYS | Dawes | 51 min |
| Jun 13, 12:10 AM MDT | Special Weather Statement | CYS | Dawes | 50 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.